Equivalence of various optimality criteria for estimating functions

Joseph, Betty, Durairajan, T. M. . Journal of Statistical Planning and Inference 1991. 27 :355-360

Locate this article in:

Bibtex

@article{CIS-100874,
  Author = {Joseph, Betty and Durairajan, T. M.},
  Title = {Equivalence of various optimality criteria for estimating functions},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {27},
  Year = {1991},
  Pages = {355--360},
  Keywords = {$D$-optimality, $M$-optimality}
}

Similar articles